MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® BETA HUMAN CHORIONIC GONADOTROPIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® BETA HUMAN CHORIONIC GONADOTROPIN FLEX® REAGENT CARTRIDGE
Catalog Number K6430 SMN 10445107
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) about a discordant elevated bhcg patient result obtained on the dimension vista.Siemens is investigating the event.
 
Event or Problem Description
A discordant elevated human chorionic gonadotropin (bhcg) result was obtained on a patient sample on the dimension vista 500 system.The result was not reported to the physician but was questioned by the customer who stated the elevated result was higher than expected.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated human chorionic gonadotropin (bhcg) result.
 
Additional Manufacturer Narrative
Original mdr (b)(6) 2018.Additional information (21-may-2018): the customer stated that they also sent the patient sample to be analyzed by an alternate methodology (methodology not provided).They did not provide the exact result obtained but mentioned that the result matched the result of 14,967 miu/ml.Siemens headquarters support center (hsc) has reviewed the instrument data and completed their evaluation.Both initial results were flagged with e521: above assay range which is a non-reportable result as stated in the vista operators guide.Both vista's recovered >200,000 miu/ml on the initial run/auto-dilution of the sample and these were both processed from the primary tube.Subsequent auto-dilutions were pipetted and processed from vista small sample container (ssc) cups.The customer also processed the sample with 1:5 and 1:10 manual dilutions and received e541: loci cpm cutoff triggered flags, which indicate a result above the readable limits on the sample being tested.No system or assay non-conformance was identified based on the information provided.The customer stated that no sample was available for further analysis.The cause is unknown.Section h6 has been updated to reflect the hsc conclusion.No further evaluation of the device is required.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® BETA HUMAN CHORIONIC GONADOTROPIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7527121
Report Number2517506-2018-00318
Device Sequence Number11164608
Product Code DHA
UDI-Device Identifier00842768015540
UDI-Public00842768015540
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2018
Device Catalogue NumberK6430 SMN 10445107
Device Lot Number17278BG
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1